Jump to content

clonazepam (and others) - auditory hallucinations while falling asleep.


Recommended Posts

In the past when I smoked weed, took xanaxes or valium I would experience some auditory hallucinations the NEXT day (when not taking anything again), while falling asleep.. By auditory hallucinations I mean some sounds that my brains imagines and hm... they seem to be on the edge of "a thought of a sound" and "a sound" - but as I fall asleep/drift away it closer the sound than just a thought of it. Last time I had something similar to a clock ticking - im sure you know what i mean, but I am giving a description for those who don't.

 

I took clonazepam/clonopine twice recently and same thing happened to me. It gives me the auditory visuals + some random thoughts, that I don't experience so much anymore on a regular basis (there was a time I did when taking different drugs occasionally). I don't intend to take it anymore as clonazepam makes me amnestic (spaced out), whats the point of being relaxed if you have nothing there to talk about.

 

It wonders me a bit is it just HPPD related and what mechanisms cause it, since agonising GABA, I GUESS, should be good for temporary calming of HPPD if the GABA receptors were downregulated, but it seems that it kind of exacerbate the hallucinatory symptom of HPPD.

Does anybody experience similar from clonazepam or other medicines?

 

cheers

  • Upvote 3
Link to comment
Share on other sites

  • 2 weeks later...

there had been periods of weeks or even months that I experienced this mess in my head every night while falling asleep (few years ago when Id take drugs from time to time)
although my hppd got permamently worse (visuals and cognition) after iboga and mushrooms I think I don't experience it so much mess before falling asleep anymore (unless after taking some kinds of medicine / herb, can't remember if thats the case with alcohol)

however after iboga when I wake up in the morning my thoughts feel messy/random sometimes (especially after alcohol)

Link to comment
Share on other sites

  • 4 weeks later...

I sometimes have this thing I call after-sounds.. Like after-images but auditory ones. Similar to the ringing in the ears after a loud concert but more complex sounds then just ringing.

This autumn I had a brief period of taking drugs again, and noticed these sounds after that for the first time. I was trying to sleep but there were loud noises in my ear, like some aliens were speaking with weird glitchy sounds. After a while I realized that I only had these sounds when I stayed in that particular house, because there were some loud construction work in the building during the day.

Also, I guess I somethimes hear my heartbeats, which sounds like a clock ticking...

Link to comment
Share on other sites

I had a 35 h trip from brazil to europe.. I took clonazepam twice on it (small doses, but it affects me a lot). I think it increased my tinnitus from the level of tolerable to really annoying.. It became first thing I hear after waking up in the morning - just like somebody slapped me in my ear.. fuck
VS increased slightly too.

(cause I don't think its the grape seed extract or qoenzym Q10 causing it, that I am taking right now, but who knows..)

If thats the case then so far:
Sinemet worsened my symptoms permanently (only tried it for few days).
Clonazepam (also things like xanax, valium - i was taking them sometimes before and I think they contributed A LOT to worsening of my HPPD).

 

And like.. I can smoke weed sometimes and feel shit for few days/weeks, but the effects of it will wear off and it will be more or less back to the baseline. Thats not the case with the meds/other drugs though.
 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.